# SDR SWAA2025072494940

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 26,266 hours, 13,448 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: K Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT CAME ON AT 170KTS AND FLAPS 5; THEN BECAME INTERMITTENT WITH GEAR DOWN AND FLAPS 15<[01] T/S FAULT COULD 27-81222 IN REF TO FIM 27-88 TASK 805. LEADING EDGE FLAP F4 OUTBOARD SENSOR FAULTY. REMOVED AND REPLACED IN REF TO AMM 27-88-11. OPS CHECK GOOD.
